MAUDE Adverse Event Report: COLOPLAST A/S BONEE NEEDLE FOR BLADDER INJECTION; ENDOSCOPIC NEEDLE, GENERAL-PURPOSE, SINGLE-USE

COLOPLAST A/S BONEE NEEDLE FOR BLADDER INJECTION; ENDOSCOPIC NEEDLE, GENERAL-PURPOSE, SINGLE-USE
Catalog Number NBI070
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is not yet complete.A follow -up report will be submitted on completion of the investigation.
 
Event or Problem Description
According to the available information a hair was found on the inside of the unopened peel pack.

Brand Name
BONEE NEEDLE FOR BLADDER INJECTION
Common Device Name
ENDOSCOPIC NEEDLE, GENERAL-PURPOSE, SINGLE-USE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
CMF-SARLAT
9 avenue edmond rostand
sarlat la canéda cedex 24200
FR   24200
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key23656021
Report Number9610711-2025-00491
Device Sequence Number17349294
Product Code FBK
UDI-Device Identifier03600040272930
UDI-Public3600040272930
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K090217
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNBI070
Device Lot Number10402044_NBI0701400
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown